# SDR USAA2010041490797

- Difficulty date: April 9, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 56,208 hours, 37,695 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6546460U47
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - ATTACH ANGLE CRACKED ON RIGHT WING AT RSS537 9 INCHES AFT OF REAR SPAR.  REPLACED ATTACH ANGLE ON RIGHT WING AT RSS537 9 INCHES AFT OF REAR SPAR IAW B737 SRM 51-40-02.
